Intravenous Ibuprofen For Desensitization In Aspirin Exacerb
Case 1:
A 43 year old African American female presented to the office in April 2013 after a reaction to aspirin. She had a history of severe asthma and was using twice daily inhaled fluticasone proprionate/salmeterol in a 500/50 microgram combination formulation, montelukast 10 mg/day, albuterol metered dose inhaler and tiotropium 18 mcg inhaled per day. She had been on multiple courses of systemic prednisone but not in the prior month. She had a history of 3 prior sinus operations which included polypectomies, the most recent of which was in February 2013. Since the sinus operation she had recurrent frontal headaches. She reported having been intubated after taking ibuprofen in 2009, which she developed respiratory distress almost immediately after ingestion. Two days prior to presentation, she had developed pruritus, lip swelling, rash and coughing several hours after ingesting an 81 mg aspirin tablet. She claimed penicillin, egg and shrimp allergy....

http://ispub.com/IJAAI/10/1/15431
Like
Comment
Share